# SDR DALA2024102510406

- Difficulty date: October 24, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 98,302 hours, 25,234 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 1L DOOR WILL NOT ARM. CORRECTIVE ACTION: STOWED LANYARD - DOOR ARM NML (4012808)
